Translator Disclaimer
June, 1983 An Edgeworth Expansion for Simple Linear Rank Statistics Under the Null-Hypothesis
Ronald J. M. M. Does
Ann. Statist. 11(2): 607-624 (June, 1983). DOI: 10.1214/aos/1176346166

Abstract

An Edgeworth expansion with remainder $o(N^{-1})$ is established for simple linear rank statistics under the null-hypothesis. The theorem is proved for a wide class of scores generating functions which includes the normal quantile function.

Citation

Download Citation

Ronald J. M. M. Does. "An Edgeworth Expansion for Simple Linear Rank Statistics Under the Null-Hypothesis." Ann. Statist. 11 (2) 607 - 624, June, 1983. https://doi.org/10.1214/aos/1176346166

Information

Published: June, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0528.62037
MathSciNet: MR696072
Digital Object Identifier: 10.1214/aos/1176346166

Subjects:
Primary: 62G10
Secondary: 60F05, 62G20

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.11 • No. 2 • June, 1983
Back to Top